| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported following an intraocular lens implant procedure, the patient experienced waxy/hazy distance and near vision and poor vision.Patient was extremely unhappy and does not believe she can see well at distance or near vision.She specifically states she was trouble seeing tv with left eye including subtitles.Surgery was uneventful and iol was well positioned.The lens was later exchanged in a secondary procedure.Additional information has been requested.